Welcome, Guest. Please sign in or register.

Did you miss your activation email?

Bowel cancer treatment and side effects

SIRT - access to this treatment is under threat by jogarnham    Last reply: by Swan
Midlands Patient Day 8 April 2017 by Jenny Nurse Advisor    Last reply: by Purple kangaroo
my mets are really getting to me by blueorchid    Last reply: by 1965
How many cycles of oxaliplatin did you manage? by Terrish    Last reply: by fnkyf8
High blood pressure by gun-dog-lass    Last reply: by DianeS
Capecetabine and feeling Depressed by Hans    Last reply: by Lady GT
Chemo dates give and positive pants well and truly on! by KatB    Last reply: by kim74
Appointment with Liver Consultant by Tracyo    Last reply: by CD1966
Advice please on Folfiri! I feel lost and discouraged. by KenC    Last reply: by louise2016
Very sore skin around eyes which is cracked and stinging by Margaret68    Last reply: by Hans
My unfeeling oncologist strikes again! by KenC    Last reply: by tonibates1
Cheshire / North Wales / Liverpool /christies by Jaynesr    Last reply: by belinda66
A good gentle iron supplement? by Swanseacat    Last reply: by Juliem1969
Hold onto your hats boys & girls!!!!! by fnkyf8    Last reply: by KatB
Chemo over Capecitabine only answers by tisme    Last reply: by tisme
Sore mouth, ulcers and sensitive face. by tonibates1    Last reply: by Margaret68
Manic constipation after radiotherapy. by Sean    Last reply: by Sean
Further update by Lady B    Last reply: by Lady B
Oncologist Dilemma by kim74    Last reply: by kim74